# SDR AALA20181204005

- Difficulty date: November 18, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 14,668 hours, 1,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 62378A7
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. L4 PASSENGER DOOR EPAS RESERVOIR PRESSURE GAUGE BELOW THE GREEN BAND. REPLACED RESERVOIR PER 52-12-22.
